# SDR GTIA2022032836347

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 20,241 hours, 8,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725686000000
- Condition: Damaged
- Location: Rt Wing
- Part time: 20,241 hours, 8,803 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FUEL ACCESS PNE 640JB HAS DOUBLE DRILLED MARKINGS ON THE LANDING REF HAECO S/O 122135 NRI 26397.  RAF-01 276645801 GENERATED-ACCOMPLISHED REPAIR OF RH WING 3EA HOLES IN 640JB LANDING IAW A321 SRM57-21-11-300-009, THIS IS A CAT B REPAIR REQUIRING REINSPECT AT 31700FC/63400FH SUBSEQUENT INSPECT AT 4500FC/9000FH GVI PER SRI 57-21-11-205-041.  APPLIED STENCIL NOTING USE OF LONGER SCREWS PER 57-21-11-300-009. REF HAECO S/O 122135 NR36397
